MathSciNet Relay Station
MathSciNet bibliographic data
MR968514 65L05
van der Houwen, P. J.; Sommeijer, B. P. Predictor-corrector methods for periodic second-order initial-value problems. IMA J. Numer. Anal. 7 (1987), no. 4, 407–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement